Back to all discussions

Xolair—Any developing side effects after longterm use?

Specifically, would 15+ years of Xolair once a month result in any skin issues? I know it is used for Urticarial vasculitis (which I have) and many are helped, but it did not help my skin (it helped asthma and rhinitis, however). Lots of UV flares lately. Can Xolair hurt my skin?

  1. Hi ,

    We do have an article that goes in-depth about Xolair and the potential side effects. One side effect does include a skin rash. If you'd like to read more about this, you may do so here: https://asthma.net/treatment/xolair/ There has been some research done on asthma and skin conditions, one being hives. However, hives typically respond well to Xolair. You may read more about the connection here: https://asthma.net/living/hives-urticaria/

    Unfortunately, we are unable to offer medical advice, so this may be a great question to ask your doctor! Have you met with your doctor about this?

    Warmly,
    Sidney

    or create an account to reply.